# SDR ASAA2022051938440

- Difficulty date: May 19, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 23,881 hours, 7,545 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRT14356
- Condition: Leaking
- Location: #2 Engine
- Part time: 23,938 hours, 7,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A/C RESTRICTED FROM ETOPS SERVICE DUE TO #2 ENGINE HPTACC DRAIN LEAKAGE. GROUNDED - YES. TOP DEFERRAL CLEARED. HPTACC REPLACED PER B737-900 AMM 75-21-01 (ASA L/P 60492581). ETOPS SERVICE RESTORED.
